Zhao Guang-kang. Differential Equations of Motion for a Variable-Mass Hoionomic System with a Uniformly Rotating Constraint[J]. Applied Mathematics and Mechanics, 1986, 7(6): 523-531.
Citation: Zhao Guang-kang. Differential Equations of Motion for a Variable-Mass Hoionomic System with a Uniformly Rotating Constraint[J]. Applied Mathematics and Mechanics, 1986, 7(6): 523-531.

Differential Equations of Motion for a Variable-Mass Hoionomic System with a Uniformly Rotating Constraint

  • Received Date: 1985-04-12
  • Publish Date: 1986-06-15
  • In this paper, the differential equations of motion will be established for variable-mass holonomic mechanical systems constrained to the uniform rotation, including the equations in Lagrangeform, Nielsen form and Appell form. The application of these new equations is illustrated with an example.
  • loading
  • [1]
    Whittaker,F.T.,A Treatise on the Analytical Dynamics of Particles and Rigid Bodies,Cambridge(1904).
    [2]
    梅凤翔,《分析力学基础》,北京工业学院(1983).
    [3]
    汪家诛,《分析动力学》,高教出版社(1958).
    [4]
    梅凤翔,非完整系统力学的某些问题.北京工业学院(1983).
    [5]
    Pars,A.,A Treatise on Analytical Dynamics,London(1965).
    [6]
    Goldtein,Classical Mechanics.California(1950).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1501) PDF downloads(654) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return